MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 10 INCH EXT W/ 0.2 PED & VLV PORT; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 10 INCH EXT W/ 0.2 PED & VLV PORT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20029E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd 10 inch ext w/ 0.2 ped & vlv port leaked.The following information was provided by the initial reporter: we had a tpn tubing number (b)(4) lot number h37020029e1a leaking at the filter.(b)(6) 2024.1.Are you able to provide the dates of the events in the format of mm-dd-yyyy? if unknown, can state unknown.(b)(6) 2024.2.How was the patient outcome? are there any clinical signs, health consequences or impact? no harm evident, physical or otherwise.3.Any adverse event or serious injury reported to patient or health care professional? no.
 
Additional Manufacturer Narrative
Investigation results: it was reported that the set was leaking at the filter.Two samples model 20029e, lot 24036092 was returned for investigation, the sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were connected to a 10 ml bd syringe and flushed with water.No observation of leakage at the filter was observed.Additionally, air under water test was performed.The set was pressurized with about 10 psi and the vent was submerged under water.There was a steady stream of air bubbles coming from the filter vent.This would indicate that there is no issue with damage/ holes in the membrane.The reason for the membrane leaking is that the hydrophobicity of the membrane must have been compromised during use and not during the manufacturing process.A device history record review for model 20029e lot number 24036092 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD 10 INCH EXT W/ 0.2 PED & VLV PORT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20410544
Report Number9616066-2024-01455
Device Sequence Number18115966
Product Code FPA
UDI-Device Identifier10885403234866
UDI-Public(01)10885403234866
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20029E
Device Lot Number24036092
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown